# SDR UHLA2011122800463

- Difficulty date: December 28, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 17,289 hours, 10,051 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 2, RIB 10 EXTENSION CRACKED AT THIRD AFT MOST FASTENER.  REMOVED AND REPLACED RIB IAW SRM 51-41-01 AND 51-43-03. MAJOR REPAIR
